# SDR CALA0700526

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737-800
- Aircraft serial: 30802
- Aircraft time: 22,197 hours, 7,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 11260653
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
